# SDR GUU2004F00024

- Difficulty date: June 8, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- Engine: Pwa PT6*
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Intermittent
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, RT FIRE LOOP ANNUNCIATOR ILLUMINATED INTERMITTNETLY.  CONTINUED, LANDED WITHOUT INCIDENT.  INSPECTED FORWARD AND AFT FIRE LOOP ASSEMBLY.  CLEANED RT FIRE LOOP CONNECTORS.  OPS CHECK NORMAL.
